MAUDE Adverse Event Report: EXACTECH, INC. CR TIBIAL INSERT SZ 3, 11MM, SLOPE ++; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. CR TIBIAL INSERT SZ 3, 11MM, SLOPE ++; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number CR TIBIAL INSERT SZ 3, 11MM, SLOPE ++
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 03/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d10: concomitant products: - cemented finned tib.Tra sz 3f/3t (cat# 200-04-33 / serial# (b)(6).- inset patella 26mm (cat# 200-05-26 / serial# (b)(6) - optetrak asy,cr cemented femoral, sz 3 (cat# 230-02-03 / serial# (b)(6).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that a 79 yo female patient, initial left total knee implanted on (b)(6) 2013, underwent a revision procedure on (b)(6) 2024, approximately 10 years 10 months post the initial procedure.The patient returned to the surgeon¿s office with complaints of pain, swelling, instability, and dissatisfaction with their tka.The patient has a recalled poly implant.Upon examination, the patient was scheduled to have a revision tka possible poly swap vs full revision.The patient had revision surgery on (b)(6) 2024.The patient underwent a full knee revision to a competitor¿s product.The poly showed some oxidation and delamination.The patella was loose and came off the patella bone.The femoral component was loose and was removed from the bone.The tibia implant was removed from the bone.There were no device breakages during the procedure.There was a 30-45 minute surgical delay during the procedure with no adverse events to the patient as a result.No x-rays were provided.The patient was last known to be in stable condition following the event.No explanted devices are available for return.They were sent to the lab and legal at the hospital.Device images were provided.No further information.
 
Additional Manufacturer Narrative
D4: corrected h6: corrected health effect, medical device, component, and investigation clinical codes.

Brand Name
CR TIBIAL INSERT SZ 3, 11MM, SLOPE ++
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
gainesville 32653
MDR Report Key19112474
Report Number1038671-2024-00856
Device Sequence Number18055259
Product Code JWH
UDI-Device Identifier10885862041265
UDI-Public10885862041265
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/07/2019
Device Model NumberCR TIBIAL INSERT SZ 3, 11MM, SLOPE ++
Device Catalogue Number200-73-11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date04/15/2024
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/08/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale
Patient Weight61 KG